# SDR CA970408011

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: C6W151071
- Condition: Corroded
- Location: Rh Sta 66.76
- Part time: 25,983 hours
- Component: Dhav, C6W100311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND ENGINE CHANGE, FOUND INTER-GRANULAR CORROSION ON FRAME ASSEMBLY ON RIGHT HAND NACELLE AFT OF FIREWALL. SEVERE CORROSION PITTING NOTED ON WING NOSE SPAR LEADING EDGE WHERE THE NACELLE STRUCTURE ATTACHES BETWEEN STA. 97.50 AND 122.50.
